Actually, there could be a problem. I suggest talking to your doctor about your athletic activities before taking Vyvanse. Vyvanse has been known to cause the following problems in some people (PLEASE NOTE: These are only POSSIBLE side-effects so there is no way of knowing how it willactually affect you until you start taking it!): aggressiveness, insomnia, restlessness/hyperactivity, dizziness, headaches, heart palpitations, tachycardia rapid heart beat), decreased heart rate, dysrhythmias (irrregular heartbeats), myocardial infarction (heart attack), and dry mouth (there are others but these are the ones I'd personally worry about). I think this is plenty to convince you to at least ask your doctor if you're healthy enough to compete and take the med. Hope this helps.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2010 • 1 answer
Vyvanse - Hi, I've recently started taking Vyvance. I have ADD inattentive type. But it seems as if?
Posted 24 Nov 2011 • 2 answers
Posted 27 Feb 2013 • 1 answer
Posted 22 Jul 2013 • 1 answer
Posted 29 May 2015 • 1 answer